MathSciNet Relay Station
MathSciNet bibliographic data
MR730718 (85i:43012) 43A35 (22A20 46N05)
Berg, Christian; Maserick, P. H. Exponentially bounded positive definite functions. Illinois J. Math. 28 (1984), no. 1, 162–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement